Cookies?
Library Header Image
LSE Research Online LSE Library Services

Inference on nonparametrically trending time series with fractional errors

Robinson, Peter (2009) Inference on nonparametrically trending time series with fractional errors. Econometric Theory, 25 (6). pp. 1716-1733. ISSN 1469-4360

Full text not available from this repository.

Abstract

The central limit theorem for nonparametric kernel estimates of a smooth trend, with linearly generated errors, indicates asymptotic independence and homoskedasticity across fixed points, irrespective of whether disturbances have short memory, long memory, or antipersistence. However, the asymptotic variance depends on the kernel function in a way that varies across these three circumstances, and in the latter two it involves a double integral that cannot necessarily be evaluated in closed form. For a particular class of kernels, we obtain analytic formulas. We discuss extensions to more general settings, including ones involving possible cross-sectional or spatial dependence.

Item Type: Article
Official URL: http://journals.cambridge.org/action/displayJourna...
Additional Information: © 2009 Cambridge University Press
Library of Congress subject classification: H Social Sciences > HB Economic Theory
Sets: Collections > Economists Online
Departments > Economics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Identification Number: UT ISI:000271696200011
Date Deposited: 11 Jan 2010 10:28
URL: http://eprints.lse.ac.uk/26633/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only